Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 294, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2011, 12:22 PM CDT for 4 counties in Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 12:22 PM CDT (17:22 UTC)
- Expired
- Jun 17, 2011, 1:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Chilton County, AL, Shelby County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 2 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.4 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
932
WUUS54 KBMX 171722
SVRBMX
ALC007-021-117-121-171800-
/O.NEW.KBMX.SV.W.0294.110617T1722Z-110617T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1222 PM CDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BIBB COUNTY IN ALABAMA...
CHILTON COUNTY IN ALABAMA...
SHELBY COUNTY IN ALABAMA...
SOUTHWESTERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 100 PM CDT
* AT 1218 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BALD ROCK TO PELHAM TO MAYLENE
TO 6 MILES NORTHWEST OF ASHBY TO WEST CENTREVILLE TO MERTZ...AND
MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHELSEA...MONTEVALLO...CALERA...COLUMBIANA...WILSONVILLE...
JEMISON...CHILDERSBURG AND TALLADEGA SPRINGS.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 208 THROUGH 247...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3293 8742 3299 8720 3324 8698 3347 8667
3347 8660 3355 8651 3355 8648 3350 8648
3350 8638 3339 8638 3350 8629 3337 8619
3310 8639 3309 8651 3294 8652 3273 8662
3281 8702 3284 8702 3283 8713 3289 8742
TIME...MOT...LOC 1722Z 319DEG 22KT 3354 8643 3328 8673
3316 8690 3305 8699 3291 8712 3288 8734
$$
17/KLAWS1 follow-up statement
993
WWUS54 KBMX 171741
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1241 PM CDT FRI JUN 17 2011
ALC007-021-117-121-171800-
/O.CON.KBMX.SV.W.0294.000000T0000Z-110617T1800Z/
BIBB AL-CHILTON AL-SHELBY AL-TALLADEGA AL-
1241 PM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TALLADEGA...SHELBY...CHILTON AND SOUTHERN BIBB COUNTIES UNTIL 100 PM
CDT...
AT 1236 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COOSA ISLAND TO WILSONVILLE TO COLUMBIANA TO 6 MILES
NORTHWEST OF JEMISON TO ASHBY TO WEST CENTREVILLE TO HARRISBURG...
MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
JEMISON...CHILDERSBURG...TALLADEGA SPRINGS...CLANTON...LOGAN MARTIN
DAM...ALPINE BAY RESORT...TALLADEGA NATIONAL FOREST...UNION
GROVE...LAWLEY AND FAYETTEVILLE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 208 THROUGH 234...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3295 8728 3296 8715 3313 8697 3333 8665
3349 8643 3350 8638 3340 8638 3342 8634
3349 8629 3337 8619 3310 8639 3309 8651
3294 8652 3273 8662 3281 8702 3284 8702
3283 8716 3287 8730
TIME...MOT...LOC 1741Z 319DEG 22KT 3345 8634 3323 8644
3311 8659 3300 8678 3295 8694 3289 8705
3285 8725
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:29 AM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Jun 17, 6:29 AM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 629 AM CDT FRI JUN 17 2011 .UPDATE...FOR 12Z AVIATION. && .DISCUSSION... WHAT'S LEFT OF THE OVERNIGHT CONVECTION IS QUICKLY DIMINISHING AS IT PUSHES EWD ACROSS THE NE PART OF THE STATE. ANOTHER ROUND OF SCATTERED TSTMS IS EXPECTED LATER TODAY AS YET ANOTHER UPPER LEVEL SHORTWAVE SLIDES SEWD ACROSS THE AREA. DO NOT ANTICIPATE ANY WIDESPREAD SEVERE WEATHER...HOWEVER STRONG GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. AS WAS THE CASE THE LAST FEW NIGHTS...SOME OF STORMS COULD LINGER THRU THE EVNG HRS AS NEW CONVECTION DEVELOPS ALONG OUTFLOW BOUNDARIES. THE UPPER RIDGE WILL REALLY BEGIN TO BUILD EWD INTO THE REGION OVER THE WEEKEND. A FEW STORMS WILL BE POSSIBLE ON SAT...MAINLY ACROSS THE EAST...SO KEPT SLIGHT CHANCE POPS IN FOR THAT AREA. BY SUNDAY...RAIN CHANCES SHOULD COME TO AN END AS THE RIDGE TAKES CONTROL OF THE WEATHER PATTERN. DRY CONDITIONS WILL PERSIST THRU EARLY NEXT WEEK AND TEMPS WILL WARM SLIGHTLY. COULD SEE SEVERAL 100 DEGREE READINGS ACROSS THE CWA DURING THE PERIOD. FOR WED THRU FRI...MODELS ARE STILL HINTING AT A RATHER WET PATTERN FOR CENTRAL ALABAMA AS AN UPPER LEVEL TROUGH AND ASSOCIATED SFC FRONT PUSH EASTWARD TOWARD THE AREA PULLING AMPLE GULF MOISTURE INTO THE REGION. LET'S KEEP OUR FINGERS CROSSED THAT THE MODELS ARE ON TO SOMETHING BECAUSE WE DESPERATELY NEED THE RAIN. THE CLOUDINESS AND RAINFALL WOULD ALSO OFFER A BRIEF REPRIEVE FROM THE HEAT AS THEY SHOULD KEEP HIGHS IN THE UPPER 80S TO LOW 90S. 19 && .AVIATION...12Z TAF DISCUSSION. LINGERING BOUNDARIES AND SHORTWAVE MOVING ACROSS AREA TODAY WILL BRING A CHANCE FOR THUNDERSTORMS ONCE AGAIN. CONVECTIVE COMPLEX IN WRN TN MAY ALSO HELP TO TRIGGER CONVECTION LATER TODAY...WITH SOME SHOWERS ALREADY SPREADING SOUTHEAST INTO EXTREME NW AL IN ADVANCE OF IT. WILL INCLUDE VCSH AT FOUR NORTHERN TAF SITES EARLY THIS MORNING BUT BELIEVE MAIN TSRA TIME FRAME WILL BE FROM LATE MORNING THROUGH THE AFTERNOON DURING PEAK HEATING. WILL CARRY VCTS AT ALL TAF SITES AFTER 16Z...BUT WILL NOT INCLUDE TEMPO GROUPS SINCE CONFIDENCE IN TIMING/PLACEMENT IS LOW. AFTER 00Z CONVECTION SHOULD QUICKLY DIMINISH AS SHORTWAVE TROUGH DEPARTS AND WE LOSE DAYTIME HEATING...WITH MOSTLY VFR CONDITIONS PREVAILING THROUGH THE OVERNIGHT HOURS. COULD BE SOME PATCHY BR AFTER 09Z ESPECIALLY IN AREAS THAT RECEIVE RAINFALL LATER TODAY. WINDS GENERALLY FROM THE SOUTH TO SOUTHWEST TODAY AVERAGING LESS THAN 10 KNOTS. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 41 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 10:40 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1040 AM CDT FRI JUN 17 2011 ALZ011>015-017>050-181130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1040 AM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO 70 MPH...LARGE HAIL UP TO PING PONG BALL SIZE...DEADLY CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL. A LARGE OUTFLOW FROM EARLY MORNING THUNDERSTORMS NORTH IS INCHING TOWARD CENTRAL ALABAMA. AS THE SUN PEAKS THROUGH THE CLOUDS... INSTABILITY WILL INCREASE SOUTH OF THIS BOUNDARY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS OUTFLOW AND AHEAD OF IT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 17, 11:58 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 AM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND GST MORRIS 33.75N 86.81W
06/17/2011 M55 MPH JEFFERSON AL TRAINED SPOTTER
&&
HBSpecial weather statement, Jun 17, 12:08 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1208 PM CDT FRI JUN 17 2011
ALZ017>019-023>027-034>036-171800-
BIBB AL-BLOUNT AL-CALHOUN AL-CHILTON AL-COOSA AL-ETOWAH AL-JEFFERSON
AL-SHELBY AL-ST. CLAIR AL-TALLADEGA AL-TUSCALOOSA AL-
1208 PM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...WESTERN
TALLADEGA...SHELBY...ST. CLAIR...EASTERN JEFFERSON...ETOWAH...
NORTHWESTERN COOSA...NORTHERN CHILTON...BIBB...EASTERN BLOUNT AND
WESTERN CALHOUN COUNTIES UNTIL 100 PM CDT...
AT 1209 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM STRAWBERRY TO ROSA TO
CAHABA HEIGHTS TO WEST BLOCTON TO LOW GAP...AND MOVING EAST AT 30
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PELHAM...
SPRINGVILLE...
ALABASTER...
LEEDS...
MOODY...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3411 8630 3419 8619 3419 8612 3421 8610
3417 8589 3388 8589 3334 8614 3298 8651
3281 8695 3304 8747 3316 8720 3350 8678
3404 8653 3425 8653 3427 8646
TIME...MOT...LOC 1709Z 286DEG 27KT 3421 8645 3401 8642
3347 8667 3310 8703 3299 8739
75Local storm report, Jun 17, 12:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL LOCUST FORK 33.91N 86.62W
06/17/2011 E0.75 INCH BLOUNT AL PUBLIC
DIME SIZE HAIL REPORTED IN LOCUST FORK
&&
LINHARESLocal storm report, Jun 17, 12:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1216 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM TSTM WND DMG HELENA 33.29N 86.85W
06/17/2011 SHELBY AL EMERGENCY MNGR
A FEW TREES BLOWN DOWN IN HELENA.
&&
LINHARESLocal storm report, Jun 17, 12:17 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1217 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND GST LOCUST FORK 33.91N 86.62W
06/17/2011 E50 MPH BLOUNT AL PUBLIC
WINDS ESTIMATED AROUND 50 MPH.
&&
LINHARESSpecial weather statement, Jun 17, 12:18 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1218 PM CDT FRI JUN 17 2011
ALZ011>013-171815-
FAYETTE AL-LAMAR AL-MARION AL-
1218 PM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...NORTHERN LAMAR
AND NORTHWESTERN FAYETTE COUNTIES UNTIL 115 PM CDT...
AT 1216 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR DETROIT...OR 9 MILES NORTH OF SULLIGENT...MOVING
EAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WINFIELD...
CREWS...
BEAVERTON...
GUIN...
GU-WIN...
&&
LAT...LON 3412 8817 3409 8764 3407 8764 3379 8771
3395 8820
TIME...MOT...LOC 1718Z 280DEG 22KT 3402 8809
14The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:00 PM CDT | Special Weather Statement | BMX | Bullock, Pike | 45 min |
| Jun 16, 7:31 PM CDT | Special Weather Statement | BMX | Shelby | 44 min |
| Jun 16, 8:14 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jun 16, 8:59 PM CDT | Special Weather Statement | BMX | Coosa | 46 min |
| Jun 17, 12:47 AM CDT | Special Weather Statement | BMX | Winston | 43 min |
| Jun 17, 1:13 AM CDT | Special Weather Statement | BMX | Jefferson | 47 min |
| Jun 17, 8:48 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 57 min |
| Jun 17, 9:40 AM CDT | Special Weather Statement | BMX | Lamar, Marion, Winston | 65 min |
| Jun 17, 10:49 AM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jun 17, 11:29 AM CDT | Special Weather Statement | BMX | Blount, Jefferson, Tuscaloosa | 31 min |
| Jun 17, 11:44 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 46 min |
| Jun 17, 12:08 PM CDT | Special Weather Statement | BMX | Bibb, Etowah, St. Clair, Shelby, Talladega | 52 min |
| Jun 17, 12:10 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 50 min |
| Jun 17, 12:18 PM CDT | Special Weather Statement | BMX | Marion | 57 min |
| Jun 17, 12:23 PM CDT | Special Weather Statement | BMX | Dallas | 67 min |
| Jun 17, 12:28 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 2 hr |
| Jun 17, 12:32 PM CDT | Special Weather Statement | BMX | Montgomery | 43 min |
| Jun 17, 12:49 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jun 17, 12:53 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 52 min |
| Jun 17, 12:54 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Clay, Coosa, Perry, Talladega | 51 min |
| Jun 17, 1:00 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 45 min |
| Jun 17, 1:22 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 38 min |
| Jun 17, 1:32 PM CDT | Special Weather Statement | BMX | Bullock | 43 min |
| Jun 17, 1:35 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 40 min |
| Jun 17, 1:41 PM CDT | Special Weather Statement | BMX | Bullock, Lowndes, Macon, Montgomery | 49 min |
| Jun 17, 1:47 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 28 min |
| Jun 17, 1:50 PM CDT | Special Weather Statement | BMX | Chambers, Elmore, Lee, Tallapoosa | 55 min |
| Jun 17, 2:02 PM CDT | Special Weather Statement | BMX | Autauga | 28 min |
| Jun 17, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 39 min |
| Jun 17, 2:37 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Macon, Montgomery, Pike, Russell | 53 min |
| Jun 17, 2:53 PM CDT | Special Weather Statement | BMX | Lee | 52 min |
| Jun 17, 3:14 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 21 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.